Alert archive / Mississippi / Tornado Warnings in 2013
Tornado Warning 28, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 10, 2013, 3:47 PM CST for Lincoln County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 3:47 PM CST (21:47 UTC)
- Expired
- Feb 10, 2013, 4:45 PM CST
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 11:10 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
179
WFUS54 KJAN 102147
TORJAN
MSC085-102245-
/O.NEW.KJAN.TO.W.0028.130210T2147Z-130210T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 445 PM CST
* AT 348 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
SOUTHWEST OF BOGUE CHITTO MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
BOGUE CHITTO BY 410 PM CST...
ENTERPRISE AND RUTH BY 415 PM CST...
EAST LINCOLN BY 420 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3134 9063 3139 9063 3158 9024 3135 9025
3134 9027 3134 9034
TIME...MOT...LOC 2148Z 245DEG 39KT 3130 9067
$$
BYB2 follow-up statements
821
WWUS54 KJAN 102206
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CST SUN FEB 10 2013
MSC085-102245-
/O.CON.KJAN.TO.W.0028.000000T0000Z-130210T2245Z/
LINCOLN MS-
406 PM CST SUN FEB 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR SOUTHERN
LINCOLN COUNTY...
AT 406 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF BOGUE
CHITTO MOVING EAST NORTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
RUTH BY 415 PM CST...
EAST LINCOLN BY 420 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3134 9063 3139 9063 3158 9024 3135 9025
3134 9027 3134 9034
TIME...MOT...LOC 2206Z 249DEG 43KT 3137 9043
$$
BYB660 WWUS54 KJAN 102226 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 426 PM CST SUN FEB 10 2013 MSC085-102245- /O.CON.KJAN.TO.W.0028.000000T0000Z-130210T2245Z/ LINCOLN MS- 426 PM CST SUN FEB 10 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR SOUTHEASTERN LINCOLN COUNTY... AT 425 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR RUTH MOVING EAST NORTHEAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. IN ADDITION...METEOROLIGISTS WERE ALSO TRACKING A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO IN FAR NORTHWESTERN PIKE COUNTY...5 MILES NORTHEAST OF SUMMIT. THIS STORM WAS ALSO MOVING EAST NORTHEAST AT 45 MPH AND WILL SOON MOVE INTO FAR SOUTHEASTERN LINCOLN COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. && LAT...LON 3134 9063 3155 9024 3135 9025 3134 9027 TIME...MOT...LOC 2225Z 254DEG 40KT 3142 9021 $$ BYB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 10, 10:40 AM CST, 5 hours 7 minutes earlier.
Area forecast discussion, Feb 10, 10:40 AM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CST SUN FEB 10 2013
...SEVERE STORM AND HEAVY RAIN EVENT UNDERWAY...
.DISCUSSION...LINEAR COMPLEX OF STORMS EVOLVING ACROSS THE REGION
THIS MORNING WITH ITS AIM SET ON OUR FORECAST AREA FOR THE REST OF
THIS MORNING AND AFTERNOON HOURS. FOCUS WILL BE ON THE POTENTIAL FOR
DMG WINDS AND TORNADOES AS THE PRIMARY RISKS WITH A SECONDARY RISK
FOR HAIL UP TO QUARTER SIZE.
BASED ON LATEST SFC ANALYSIS AND RADAR TRENDS...ATMS IS GETTING
PRIMED ACROSS PORTIONS OF THE CWA FOR A DECENT SVR EVENT. LOCATIONS
THAT CAN SEE 62-64 SFC DEWPT FOR THE REST OF TODAY WILL HAVE THE
MAIN SVR POTENTIAL AS THIS WILL SUPPORT SFC BASED CONVECTION. LATEST
INDICATIONS IS THAT SUCH SFC MOISTURE WILL NOT MAKE IT AS FAR NORTH
IN ADVANCE OF THE CONVECTIVE LINE AS EARLIER THOUGHT. DUE TO
THIS...SVR RISK ACROSS THE NORTHERN 1/3RD IS LIMITED...FOCUS HERE IS
MORE ON HVY RAIN WITH SOME STRONG WINDS AND LOW END HAIL. THE I-20
CORRIDOR AND THE SW/S-CENTRAL SEEM MORE PRIMED TO GET THE
COLLOCATED SFC BASED INSTABILITY AHEAD OF THE LINE TO REALIZED THE
POTENTIAL AND SEE THE MAIN SVR WX. TIMING OF THIS EVENT FITS WELL
WITH MAX SFC HEATING ACROSS AND THE COLLOCATION OF MODERATE
INSTABILITY AND HIGH WIND SHEAR. THE BULLSEYE OF THE BEST PARAMETERS
WILL BE JUST TO THE SW/S OF THE CWA TODAY WITH PLACES MY SOUTHERN
1/2 IN THE PRIME (NORTHERN GRADIENT) OF ALL THE MAIN SVR WX
INGREDIENTS. THIS ALSO IS SUPPORTED BY RADAR TRENDS. THE SE PART OF
THE CWA IS MORE OF A CHALLENGE AS THE BEST LIFT LOOKS TO LIFT AWAY
FROM THE AREA. HOWEVER...THE WELL ORGANIZED QLCS MAY MAKE UP FOR
THAT. AT THIS TIME...WILL KEEP A SVR RISK GOING FOR THAT AREA...BUT
HAVE IT A NOTCH BELOW WHAT WE ARE EXPECTING FOR THE CENTRAL AND SW
AREAS.
DISCRETE ACTIVITY IN ADVANCE OF THE LINE MAY BE TOUGH TO COME BY
BASED OFF LATEST DATA. HOWEVER...THE QLCS NATURE OF THE LINE IS
WORRISOME AS IT WILL TRANSLATE ACROSS A PRIMED ATMS. THIS LINE WILL
POSE BOTH A DMG WIND/TOR RISK WITH EVENT A STRONG TORNADO POSSIBLE
WITH THE MOST NASTY BOWING LINE SEGMENTS THAT EVOLVE. A HIGH END
WIND GUST IS ALSO POSSIBLE. THE LATEST GRAPHICAST ILLUSTRATES OUR
LATEST THINKING WITH THE MAIN TIMING BROKEN DOWN.
AS FOR HEAVY RAIN...THIS ACTIVITY IS VERY EFFICIENT AND IS PRODUCING
1-2 INCHES IN AN HOUR OR LESS. WE ARE BEING SAVED BY THE FACT THAT
THE LINE IS PROGRESSIVE. IF ANY SEGMENT SLOWS/HANGS UP...THEN THE
RISK FOR FLASH FLOODING WILL DRAMATICALLY INCREASE. WE WILL HAVE TO
KEEP AN EYE ON THE TRACE CORRIDOR AS THAT MAY BE A ZONE WHERE THE
BEST RAINS MAY BE. DUE TO THIS...PULLED SOME HIGHER QPF BACK TO THE
SW. /CME/
&&
.AVIATION...MIX OF MVFR/IFR/LIFR ACROSS THE AREA THIS MORNING. LINE
OF STRONG TO SEVERE STORMS MOVING ACROSS LOCATIONS GENERALLY WEST OF
THE MS RIVER. SHOWERS AHEAD OF THIS LINE MOVING ACROSS THE REST OF
THE REGION. STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS ALL TAF
SITES TODAY THROUGH 00Z. KHBG/KPIB AND MAYBE KMEI WONT SEE THE
HEAVIEST STORMS UNTIL AFTER 00Z. REDUCED VIS AND CEILINGS WILL
PREVAIL DURING ALL STORMS...ESPECIALLY +TSRA. COLD FROPA WILL MOVE
THROUGH TONIGHT WITH VFR CONDITIONS RETURNING MOSTLY TO KGLH/KGWO BY
06Z. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 49 58 46 / 100 80 45 40
MERIDIAN 68 52 61 44 / 100 100 56 51
VICKSBURG 72 48 58 47 / 100 56 43 47
HATTIESBURG 72 59 63 48 / 100 100 69 91
NATCHEZ 72 49 62 46 / 100 74 67 76
GREENVILLE 71 42 58 42 / 100 19 18 22
GREENWOOD 70 45 60 43 / 100 45 18 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
CME/28/Hazardous weather outlook, Feb 10, 6:17 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 617 AM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON- ADAMS- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK WILL END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. MSZ054>058-061>066-072>074-111230- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND EARLY MORNING HOURS MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
In the hours before
Local storm report, Feb 10, 2:38 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND DMG SILVER CITY 33.10N 90.50W
02/10/2013 HUMPHREYS MS PUBLIC
BARN DESTROYED ALONG HWY 149
&&
CMELocal storm report, Feb 10, 2:40 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD 7 SSE CLINTON 32.24N 90.30W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON BYRAM TO RAYMOND RD...SIWELL RD AT
MCCLUER RD...AND RAYMOND RD.
0230 PM FLASH FLOOD 3 S FLOWOOD 32.28N 90.11W
02/10/2013 RANKIN MS PUBLIC
FLOODING ON PEMBERTON DRIVE IN PEARL
&&
CMELocal storm report, Feb 10, 2:51 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 4 N TALLULAH 32.47N 91.19W
02/10/2013 MADISON LA UTILITY COMPANY
POWER LINES DOWN
0140 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
02/10/2013 HINDS MS UTILITY COMPANY
POWER LINES DOWN
&&
CMELocal storm report, Feb 10, 3:13 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG FERRIDAY 31.63N 91.56W
02/10/2013 CONCORDIA LA LAW ENFORCEMENT
TREE DOWN IN TOWN
&&
CMELocal storm report, Feb 10, 3:18 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG SCOOBA 32.83N 88.48W
02/10/2013 KEMPER MS LAW ENFORCEMENT
POWER LINE DOWN
&&
CMELocal storm report, Feb 10, 3:28 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 5 NW FLOWOOD 32.37N 90.17W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON FOREST AVE AND WOODLAND AVE IN
JACKSON
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:59 AM CST | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 61 hr |
| Feb 10, 7:54 AM CST | River Flood Warning | JAN | Neshoba | 7 days |
| Feb 10, 9:52 AM CST | Special Weather Statement | JAN | Washington | 43 min |
| Feb 10, 10:23 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 37 min |
| Feb 10, 10:41 AM CST | Special Weather Statement | JAN | Holmes, Humphreys, Sharkey, Yazoo | 29 min |
| Feb 10, 10:53 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Feb 10, 11:19 AM CST | Flash Flood Warning | JAN | Issaquena, Warren | 116 min |
| Feb 10, 11:35 AM CST | Special Weather Statement | JAN | Attala, Hinds, Leake, Madison, Rankin, Scott | 40 min |
| Feb 10, 11:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren | 50 min |
| Feb 10, 11:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Feb 10, 11:56 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 49 min |
| Feb 10, 12:13 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 2 hr |
| Feb 10, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Feb 10, 12:34 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Feb 10, 1:10 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 50 min |
| Feb 10, 1:24 PM CST | Areal Flood Warning | JAN | Issaquena, Warren | 4 hr |
| Feb 10, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 14 min |
| Feb 10, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Feb 10, 1:52 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 53 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 49 min |
| Feb 10, 2:03 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 57 min |
| Feb 10, 2:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 63 min |
| Feb 10, 2:16 PM CST | Flash Flood Warning | JAN | Hinds, Rankin, Scott | 119 min |
| Feb 10, 2:22 PM CST | Tornado Warning | JAN | Forrest, Lamar, Marion | 53 min |
| Feb 10, 2:31 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 59 min |
| Feb 10, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Feb 10, 2:52 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 53 min |
| Feb 10, 2:59 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Feb 10, 3:04 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 41 min |
| Feb 10, 3:08 PM CST | Tornado Warning | JAN | Lawrence | 52 min |
| Feb 10, 3:26 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Feb 10, 3:26 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 64 min |
| Feb 10, 3:42 PM CST | Tornado Warning | JAN | Jefferson Davis | 48 min |
| Feb 10, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Simpson | 48 min |
| Feb 10, 4:11 PM CST | Tornado Warning | JAN | Marion | 64 min |
| Feb 10, 4:17 PM CST | Tornado Warning | JAN | Lawrence | 43 min |
| Feb 10, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 68 min |
| Feb 10, 4:28 PM CST | Tornado Warning | JAN | Covington, Jones | 62 min |
| Feb 10, 4:34 PM CST | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 116 min |
| Feb 10, 4:39 PM CST | Tornado Warning | JAN | Jefferson Davis | 51 min |
| Feb 10, 4:42 PM CST | Tornado Warning | JAN | Lamar | 33 min |
| Feb 10, 4:57 PM CST | Tornado Warning | JAN | Forrest, Jones | 63 min |
| Feb 10, 5:01 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 29 min |
| Feb 10, 5:05 PM CST | Tornado Warning | JAN | Covington | 40 min |
| Feb 10, 5:09 PM CST | Severe Thunderstorm Warning | JAN | Marion | 51 min |
| Feb 10, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 39 min |
| Feb 10, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Feb 10, 5:36 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 54 min |
| Feb 10, 5:54 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.